- -

New family of iterative methods based on the Ermakov-Kalitkin scheme for solving nonlinear systems of equations

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

New family of iterative methods based on the Ermakov-Kalitkin scheme for solving nonlinear systems of equations

Mostrar el registro completo del ítem

Budzko, D.; Cordero Barbero, A.; Torregrosa Sánchez, JR. (2015). New family of iterative methods based on the Ermakov-Kalitkin scheme for solving nonlinear systems of equations. Computational Mathematics and Mathematical Physics / Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki. 55(12):1947-1959. doi:10.1134/S0965542515120040.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67779

Ficheros en el ítem

Metadatos del ítem

Título: New family of iterative methods based on the Ermakov-Kalitkin scheme for solving nonlinear systems of equations
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
A new one-parameter family of iterative methods for solving nonlinear equations and systems is constructed. It is proved that their order of convergence is three for both equations and systems. An analysis of the dynamical ...[+]
Palabras clave: Two-step iterative scheme for nonlinear equations , Ermakov-Kalitkin scheme , Convergence of the scheme , Stability
Derechos de uso: Cerrado
Fuente:
Computational Mathematics and Mathematical Physics / Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki. (issn: 0965-5425 )
DOI: 10.1134/S0965542515120040
Editorial:
Springer. MAIK Nauka/Interperiodica
Versión del editor: http://dx.doi.org/10.1134/S0965542515120040
Patrocinador:
European Commission
Ministry of Science and Technologies of Spain MTM2011-28636-C02-02
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem